$\beta-$connectedness in $L-$topological spaces

Main Article Content

Bo Chen


In this paper, a new kind of connectivity called $\beta-$connectedness in $L-$topological spaces is introduced by means of $\beta-$closed $L-$sets. Some fundamental properties of $\beta-$connectedness are obtained. Especially, the famous K.Fan's Theorem can be extended to $L-$topological spaces for $\beta-$connectedness.

Article Details

How to Cite
Chen, B. (2010). $\beta-$connectedness in $L-$topological spaces. Tamkang Journal of Mathematics, 42(1), 69–77. https://doi.org/10.5556/j.tkjm.42.2011.652


M. E. Abd, El-Monsef, S. N. El-Deeb and R. A.Mahmould, ¯$beta$−open sets and $beta$−continous mappings, Bull. Fac. Sci,. Assiut Univ, 12 (1983), 77–90.

S. Z. Bai andW. L. Wang, I type of strong connectivity in L−fuzzy topological spaces, Fuzzy Sets and Systems, 99 (1998), 357–362.

G. Balasubramanian, On fuzzy $beta$−compact spaces and fuzzy $beta$−extremlly disconnected spaces, Kybernetika, 33(1997), 271–277.

G. Balasubramanian, Fuzzy$beta$−open sets and fuzzy $beta$−separation axioms, Kybernetika, 35 (1999), 215–223.

C. L. Chang, Fuzzy topological spaces, J.Math. Anal. Appl., 24(1968), 182–190.

B. Ghosh, Semicontinuous and semiclosed mappings and semi-connectedness in fuzzy setting, Fuzzy Sets and Systems, 35 (1990), 345–355.

G. Gierz, et al., A compendium of continuous Lattices, Springer Verlag, Berlin, 1980.

I.M. Hanafy, Fuzzy $beta$−compactness and fuzzy $beta$−closed spaces, Turk. J.Math., 28 (2004), 281–293.

S. G. Li, Connectedness in L− topological spaces, Fuzzy Sets and Systems, 116 (2000), 361–368.

Y.M. Liu andM. K. Luo, Fuzzy Topology,World Scientific, Singapore, 1997.

R. Lowen and L. S. Xu, Connectedness in FTS fromdifferent points of view, J. Fuzzy.Math., 7 (1999), 51–66.

S. Malakar, On fuzzy semi-irresolute and strongly irresolute functions, Fuzzy Sets and Systems, 45 (1992),


F. G. Shi and C. Y. Zheng, Connectedness in fuzzy topological molecular lattices, Fuzzy Sets and Systems,

(1989), 363–370.

N. Turnli and D. Coker, On some types of fuzzy connectedness in fuzzy topological spaces, Fuzzy Sets and

Systems, 60(1993), 97–102.

G. J.Wang, Theory of L−fuzzy topological spaces, Shaanxi Normal University Press, Xi’an, 1988.

G. J.Wang, Order homomorphisms on fuzzes, Fuzzy Sets and Systems, 12(1984), 281–288.